# SDR 2007UALA00854

- Difficulty date: March 20, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 41,227 hours, 29,990 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR SKIN IS CRACKED.  MAJOR REPAIR ACCOMPLISHED REPAIR PER SRM.
